It was a capsule light pink & white in color. I had a really horrible experience when I decided to not take them any more... the withdrawal was awful. Any ideas as to what the name of it is? My current doctor wants to put me on some type of anti-depressant but I definitely do NOT want to be prescribed the one that I had been taking. Your help would be greatly appreciated. Thanks
Any time you stop an antidepressant abruptly you are going to have withdrawal effects. So regardless of which antidepressant you take this is going to happen. As far as which one you were taking, try using the pill identifier at the top of the page. I wouldn't worry about which it was though. Just remember that if you want to stop, you must taper off the antidepressant slowly overtime to avoid horrible withdrawal.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Aug 2011 • 1 answer
Posted 20 Nov 2013 • 1 answer
Posted 24 May 2014 • 1 answer
Posted 20 Aug 2015 • 3 answers
Posted 21 Sep 2017 • 2 answers